# SDR DALA2025081206024

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PASSENGER CABIN, FR43 R/H FRAME FOOT COUPLING, 1 (E.A.) FASTENER HOLE IN LOWER FRAME WITH CRACK INDICATION.   COMPLIED WITH ER/A 627580-14AD.
